# SDR TWAA0102803

- Difficulty date: February 9, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, CORROSION WAS FOUND ON FORMER AT STA 1271, LONGERON 28R TO 28L.  REMOVED CORROSION.  INSTALLED NEW J-ANGLE.  PAINTED REMOVED PARTS WHITE AND INSTALLED REPAIR PER SRM 53-03, FIG 2.
